# SDR HNAA2021081000365

- Difficulty date: July 28, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frms 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E870099 - L/H OMAGA BEAM FLOOR SUPPORT IS DAMAGED BETWEEN FR 58-59 ... BLENDED AS REQUIRED TO REMOVE CORROSION FROM LH OMEGA BEAM LOWER FLANGE BETWEEN FR 58-59 IAW EMB-145 SRM 51-10-03. UT CHECK INDICATES 0.037" REMAINING THICKNESS, NOMINAL THICKNESS 0.050", DAMAGE IS WITHIN ALLOWABLE LIMITS IAW EMB-145 SRM 53-24-10 AD.
